MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPL TAPERED SCR-V MTX 6M M 5.7MM 11.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC IMPL TAPERED SCR-V MTX 6M M 5.7MM 11.5MM; DENTAL IMPLANT
Catalog Number TSV6B11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Inflammation (1932); Pain (1994)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A4: weight unknown / not provided.G4: additional pma/510(k) number ¿ k013227.Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
The customer reported that on (b)(6) 2025 an implant was placed in the area of missing tooth at site #30 with prp.Patient returned on (b)(6) 2025 complaining of pain and swelling.Patient just finished antibiotic prescribed from pre-med one day before placement and continuing for seven days after.Patient now prescribed medrol dose pack, pain medication and another round of clindamycin hcl 300mg.She had post-op examination on (b)(6) 2025 and was still tender and uncomfortable.Advised patient to continue with the antibiotics.It was reported that the implant was removed, debrided and a collagen plug was placed.Symptoms as a result of the event: pain, and inflammation.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.Correction: d9 device available for evaluation was submitted incorrectly as october 16, 2025.Upon review, it was confirmed that the device was not returned against this record.The following sections are being reported: b4: date of this report was updated.D9: device available for evaluation was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 4114, 4109, 3331 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H10: narrative/data was updated.Zimvie did not receive the complaint device for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported events could not be performed due to the nature of the device and events.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported events, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.The customer did not submit images for the reported events.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are inadequate treatment planning, and patient factors.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported events are non-verifiable.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.Similar complaints for implant infection have been previously investigated.Refer to attached summary investigation.Visual and dimensional evaluations of the previously returned product have not identified or suggested manufacturing non-conformances.While non-conformances were identified for some lots during manufacturing record reviews, the documented disposition actions for each did not suggest the likely release of non-conforming product.Zimvie quality management system (qms) has controls in place to ensure the distribution of conforming product.Additionally, all device history record reviews verified that each implant was sterilized per procedure for every device.All complaint data used for the summary investigation was found to be conforming and did not meet capa/hhe/d/ or any further escalations.Therefore, there were no complaints which confirmed a manufacturing or design related issue that did or could cause or contribute to the reported event.
 
Event or Problem Description
No additional event information received at the time of this report.

Brand Name
IMPL TAPERED SCR-V MTX 6M M 5.7MM 11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos  gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23468196
Report Number0001038806-2025-02928
Device Sequence Number21034564
Product Code DZE
UDI-Device Identifier00889024019386
UDI-Public(01)00889024019386(17)281105(10)1274710
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K061410
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberTSV6B11
Device Lot Number1274710
Was Device Available for Evaluation? No
Date Returned to Manufacturer10/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale
Patient EthnicityNon Hispanic